# SDR SWIA200413475

- Difficulty date: June 18, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 2,197 hours, 1,973 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  CLEANED DOOR HANDLE SHAFT OF DEBRIS AND LUBRICATED AS NEEDED.  OPERATIONAL CHECK GOOD.
